IEEE - Institute of Electrical and Electronics Engineers, Inc. - On the degrees of freedom of scattered fields

Author(s): O.M. Bucci ; G. Franceschetti
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 1989
Volume: 37
Page Count: 9
Page(s): 918 - 926
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/8.29386
Regular:

Starting from the observation that fields differing less than a prescribed error cannot be resolved as distinct entities, the degrees of freedom of the scattered field are introduced and then... View More

Advertisement